# SDR AALA202005309002

- Difficulty date: May 29, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: F100031005
- Condition: Burned
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT.  BURNED HOUSING BULB OF EMERGENCY EXIT LIGHT IN PASSENGER CABIN 8 EA.  REPLACED HOUSING BULB OF EMERGENCY EXIT LIGHT IN PASSENGER CABIN 8EA IAW AMM 33-51-16-400-001-A.
